# SDR DALA2018060803904

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 60,515 hours, 21,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR WONT ARM AT PUSHBACK FROM GATE.  FOUND SLIDE LANYARD STUCK IN ARMING FOOT-RESTOWED SAME CKS GOOD.
